Singular integrals and sublinear operators on amalgam spaces and Hardy-amalgam spaces


  • Kwok-Pun Ho



In this paper, we establish the extrapolation theory for the amalgam spaces and the Hardy-amalgam spaces. By using the extrapolation theory, we obtain the mapping properties for the Calderón-Zygmund operators and its commutator, the Carleson operators and establish the Rubio de Francia inequalities for Littlewood-Paley functions of arbitrary intervals to the amalgam spaces. We also obtain the boundedness of the Calder{ó}n-Zygmund operators and the intrinsic square function on the Hardy-amalgam spaces.


Ablé, Z. V. P., and Feuto, J., Atomic decomposition of Hardy-amalgam spaces, J. Math. Anal. Appl. 455 (2017), no. 2, 1899–1936.

Ablé, Z. V. P, and Feuto, J., Duals of Hardy amalgam spaces and norm inequalities, Anal. Math. 45 (2019), no. 4, 647–686.

Assaubay, A.-T., Betancor, J., Castro, A., and Farińa, J., Riesz transforms, Cauchy-Riemann systems, and Hardy-amalgam spaces, Banach J. Math. Anal. 13 (2019), no. 3, 697–725.

Alvarez, J., Bagby, R., Kurtz, D., and Pérez, C., Weighted estimates for commutators of linear operators, Studia Math. 104 (1993), no. 2, 195–209.

Carton-Lebrun, C., Heinig, H. P., and Hofmann, S. C., Integral operators on weighted amalgams, Studia Math. 109 (1994), no. 2, 133–157.

Cowling, M., Meda, S., and Pasquale, R., Riesz potentials and amalgams, Ann. Inst. Fourier (Grenoble) 49 (1999), no. 4, 1345–1367.

Cruz-Uribe, D., Martell, J. and Pérez, C., Weights, extrapolation and the theory of Rubio de Francia, Operator Theory: Advance and Applications, 215, Birkhäuser Basel, (2011).

Fournier, J., and Stewart, J., Amalgams of $L^p$ and $l^q$, Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 1, 1–21.

Grafakos, L., Modern Fourier Analysis, Springer, New York, 2009.

Gröchenig, K., Foundations of Time-Frequency Analysis, Birkhäuser, 2001.

Hart, J., and Oliveira, L., Hardy space estimates for limited ranges of Muckenhoupt weights, Adv. Math. 313 (2017), 803–838.

Ho, K.-P., Littlewood-Paley spaces, Math. Scand. 108 (2011), no. 1, 77–102.

Ho, K.-P., Dilation operators and integral operators on amalgam $(L_p,l_q)$, Ric. Mat. 68 (2019), no. 2, 661–677.

Ho, K.-P., Extrapolation to Herz spaces with variable exponents and applications, Rev. Mat. Complut. 33 (2020), no. 2, 437–463.

Ho, K.-P., Boundedness of operators and inequalities on Morrey-Banach spaces, Publ. Res. Inst. Math. Sci. (to appear).

Ho, K.-P., Sublinear operators on Herz-Hardy spaces with variable exponents, Math. Nachr. (to appear).

Holland, F., Harmonic analysis on amalgams of $L^p$ and $l^q$. J. London Math. Soc. (2) 10 (1975), 295–305.

Hunt, R., On the convergence of Fourier series, Orthogonal expansions and their continuous analogues, Proc. Conf. Edwardsville, Illinois, 1967, Southern Illinois Univ. Press. Carbondale, 1968, 235–255.

Kalton, N., Peck, N., and Roberts, J., An $F$-space sampler, London Mathematical Society Lecture Note Series, 89, Cambridge University Press 1984.

Kikuchi, N., Nakai, E., Tomita, N., Yabuta, K., and Yoneda, T., Calderón-Zygmund operators on amalgam spaces and in the discrete case, J. Math. Anal. Appl. 335 (2007), no. 1, 198–212.

Rubio de Francia, J., Factorization and extrapolation of weights, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 2, 393–395.

Rubio de Francia, J., A new technique in the theory of $A_p$ weights, Topics in modern harmonic analysis, Vol. I, II (Turin/Milan, 1982), 571–579, Ist. Naz. Alta Mat. Francesco Severi, Rome, 1983.

Rubio de Francia, J., Factorization theory and $A_p$ weights. Amer. J. Math. 106 (1984), no. 3, 533–547.

Rubio de Francia, J., A Littlewood-Paley inequality for arbitrary intervals, Rev. Mat. Iberoamericana textbf 1 (1985), no. 2, 1–14.

Strömberg, J., and Torchinsky, A., Weighted Hardy spaces, Lecture Notes in Mathematics 1381, Springer-Verlag, 1989.

Wang, H., and Liu, H., The intrinsic square function characterizations of weighted Hardy spaces, Illinois J. Math. 56 (2012), no. 2, 367–381.

Wiener, N., On the representation of functions by trigonometrical integrals, Math. Z. 24 (1926), no. 1, 575–616.

Wilson, M., Weighted Littlewood-Paley theory and exponential-square integrability, Lecture Notes in Mathematics 1924, Springer-Verlag, Berlin, 2008.

Yee, T.-L., Ho, K.-P., Cheung, K. L. and Suen, C. K., Local sharp maximal functions, geometrical maximal functions and rough maximal functions on local Morrey spaces with variable exponents, Math. Inequal. Appl. 23 (2020), no. 4, 1509–1528.



How to Cite

Ho, K.-P. (2021). Singular integrals and sublinear operators on amalgam spaces and Hardy-amalgam spaces. MATHEMATICA SCANDINAVICA, 127(3).